Anitha Srinivasan, Ph.D.
Department of Mathematics and Computer Science
Ph.D. in Mathematics, University of Georgia, USA
- Number Theory
- Binary quadratic forms
- Exponential diophantine equations
Publications and Media Placements
The Markoff-Fibonacci Numbers, The Fibonacci Quarterly, 58, no. 5 (December 2020),
Markov equation with Pell components, with Bir Kafle and Alain Togbé, The Fibonacci Quarterly, 58, no. 3 (August 2020), p. 226
A complete classification of well-rounded real quadratic ideal lattices, Journal of number theory, 207, February 2020, 349-355
Markov equation with Fibonacci components, with Florian Luca, The Fibonacci Quarterly,
56, no. 2 (May 2018), p. 126.
Extending theorems of Serret and Pavone, with Keith Matthews and John Robertson, Journal Of Integer Sequences, 20, Article 17.10.5 (2017).
New upper bounds for Ramanujan primes, with Pablo Arés. Glasnik Matematicki, 53, no. 1 (2018), 1-7.
An improved upper bound for Ramanujan primes, Integers, 15, no. A52 (2015).
On the fundamental solutions of binary quadratic form equations, with J. Robertson and K. Matthews, Acta Arithmetica, 169 (2015), 291-299.
Sign changes of the Liouville function on some irreducible quadratic polynomials, Journal of Combinatorics and Number Theory, 7.1 (2015).
D(-1)-quadruples and products of two primes, Glasnik Matematicki, 50, no. 2 (2015).
An upper bound for Ramanujan primes, Integers, 14, no. A19 (2014).
On the prime divisors of elements of a D(-1) quadruple, Glasnik Matematicki, 49, no. 2 (2014).
¿Debemos intentar resolver la conjetura de Markoff?, La Gaceta de la RSME, Vol. 16 (2013), Núm. 2, Págs. 313–330. (Translation into English: Should we try to solve the Markoff conjecture?)
Class number one criteria for real quadratic fields with discriminant k^2 p^2+-4p, with R. A. Mollin, Journal of Combinatorics and Number theory, 4.1, (2012), 65-79.
Residuacity and genus theory of forms, with R. A. Mollin, Journal of Number theory, 132, no. 1, (2012), 103-116.
An improvement of the Minkowski bound for quadratic orders using the Markoff theorem, Journal of Number theory,131, no. 8, 1420-1428 (2011).
Euler Rabinowitsch polynomials and class number problems revisited, with R. A. Mollin, Funct. Approx. Comment.Math, 45, no. 2 (2011), 271-288.
Pell equations: non-principal Lagrange criteria and central norms, with R.A. Mollin, Canadian Mathematical bulletin, 55 (2012), 774-782.
Central norms: Applications to Pell's equation, with R.A. Mollin, Far East journal of Mathematical Sciences, 38, no. 2, (2010), 225--252.
A note on residuacity and criteria for prime representation, with R.A. Mollin, JP journal of Algebra, Number Theory and Applications, 16 , no. 2, (2010), 153--159.
A note on the negative Pell equation, with R. A. Mollin, International journal of Algebra, 4, no. 19 (2010), 919-922.
Markoff numbers and ambiguous classes, Journal de Théorie des Nombres de Bordeaux, 21, no. 3 (2009), 755-768.
A note on the Markoff conjecture, Biblioteca de la Revista Matemática Iberoamericana, Proceedings of the Segundas Jornadas de Teoría de Números (Madrid, 2007), pp. 253-260.
Generalized Lebesgue-Ramanujan-Nagell Equations, with N. Saradha, Proceedings of the International conference on Diophantine Equations, TIFR, Mumbai, India, (2008) pp. 207-223.
Solutions of some generalized Ramanujan-Nagell equations via binary quadratic forms, with N. Saradha, Publ. Math. Debrecen, 71, no. 3-4 (2007), pp. 349-374.
Solutions of some generalized Ramanujan-Nagell equations, with N. Saradha, Indag. Math. (N.S.), 17 (1) (2006), 103-114.
Prime producing quadratic polynomials and class number one or two, The Ramanujan Journal, 10, No. 1 (2005), pp 5-22.
Prime producing polynomials: Proof of a conjecture by Mollin and Williams, Acta Arithmetica, 89, no 1 (1999) pp 1-7.
Computations of class numbers of real quadratic fields, 67, no 223 (1998) pp 1285-1308.
Please email me for a copy if you wish to read any article.